# SDR R61A2025102900487

- Difficulty date: October 29, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N439YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000434
- Aircraft time: 27,594 hours, 18,941 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101722
- Part serial: 2360
- Condition: Failed
- Location: Zone 100
- Part time: 27,626 hours, 18,959 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ABNORMAL SMELL/BURNT FUMES IN COCKPIT AND CABIN. NO SIGN OF SMOKE OR FIRE OR HOT SPOTS. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. FOUND LH RECIRC FAN CB TRIP. REMOVED AND REPLACED LH RECIRC FAN AND LICC K5 RELAY.
